# SDR 04036428

- Difficulty date: February 5, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- Aircraft time: 5,316 hours, 5,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Kinked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD EMERGENCY ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE.  THE WIRES WERE FOUND TO BE PINCHED AND WERE REPAIRED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
